# SDR SWAA2023121119596

- Difficulty date: November 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 BL0 AT CENTER WING BOX 2023-694773<[01] REPLACED SUPPORT ANGLE LOCATED BS 695 BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9111 SHEET: 10 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9111 SHEET: 10 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.
